IJPAM: Volume 22, No. 2 (2005)

SOME NONLINEAR ERGODICS THEOREMS
ON HILBERT SPACES

A. Ghomari$^1$, A. Ouahab$^2$, A. Mbarki$^3$
S. Lahrech$^4$, A. Benbrik$^5$
$^{1,2,3,4,5}$Department of Mathematics
Faculty of Science
Mohamed First University
Oujda, MOROCCO
$^2$e-mail: ouahab@sciences.univ-oujda.ac.ma
$^3$e-mail: benbrik@sciences.univ-oujda.ac.ma
$^4$e-mail: lahrech@sciences.univ-oujda.ac.ma
$^5$e-mail: benbrik @sciences.univ-oujda.ac.ma


Abstract.

Received: June 3, 2005

AMS Subject Classification: 47A35

Key Words and Phrases: ergodic theorems, nonlinear ergodic theory

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 22
Issue: 2